Skip to menu Skip to content Skip to footer

2003

Journal Article

Stochastic analysis and approximation of fractional diffusion

McVinish, R (2003). Stochastic analysis and approximation of fractional diffusion. Bulletin of the Australian Mathematical Society, 67 (3), 523-525. doi: 10.1017/S0004972700037321

Stochastic analysis and approximation of fractional diffusion

2003

Journal Article

Completely monotone property of fractional Green functions

Anh, V. V. and McVinish, R. (2003). Completely monotone property of fractional Green functions. Fractional Calculus and Applied Analysis, 6 (2), 157-173.

Completely monotone property of fractional Green functions

2003

Journal Article

On semilinear stochastic fractional differential equations of Volterra type

Anh, V. V., Leonenko, N. N. and McVinish, R. (2003). On semilinear stochastic fractional differential equations of Volterra type. Random operators and stochastic equations, 11 (2), 137-150. doi: 10.1515/156939703322386896

On semilinear stochastic fractional differential equations of Volterra type

2003

Journal Article

Fractional differential equations driven by Levy noise

Anh, V. V. and McVinish, R. (2003). Fractional differential equations driven by Levy noise. Journal of Applied Mathematics and Stochastic Analysis, 16 (2), 97-119. doi: 10.1155/S1048953303000078

Fractional differential equations driven by Levy noise

2001

Journal Article

Models for fractional Riesz-Bessel motion and related processes

Anh, VV, Leonenko, NN and McVinish, R (2001). Models for fractional Riesz-Bessel motion and related processes. Fractals-Complex Geometry Patterns and Scaling in Nature and Society, 9 (3), 329-346. doi: 10.1142/S0218348X01000683

Models for fractional Riesz-Bessel motion and related processes